# SDR IPXA2018040928372

- Difficulty date: April 6, 2018
- Submitted: April 16, 2018
- Operation: Air carrier
- Aircraft: N420UP
- Make and model: Boeing 757-24APF
- Aircraft serial: 23907
- Aircraft time: 29,342 hours, 19,416 cycles
- System (JASC): 5210 · Passenger/Crew Doors
- Part: Bracket
- Condition: Bent
- Location: Pax Door
- Stage of operation: DE
- How discovered: O
- Nature of condition: J
- Precautionary procedure: O

## Discrepancy

DURING DESCENT THRU 7000 FT, A PAX DOOR MESSAGE ILLUMINATED.   CAUTION WENT OUT ON ITS OWN THROUGH 2000 FT.  THE PAX DOOR PROXIMITY SWITCH BRACKET APPEARED TO BE BENT.  INSTALLED A SERVICEABLE BRACKET IAW MM 52-71-00.
